# SDR SWIA2021070159225

- Difficulty date: May 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370721
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 969.00 FOUND TO BE DAMAGED AROUND STRINGER 26L CUTOUT. (C-CHECK RO 6/29/2021) REPAIRED FRAME AT FS 969.00 STRINGER 26L IAW MHIRJ REO 670-53-51-215 REV -- DATED 2021-05-06AND CRJ-700 SRM 53-00-06-201-001-A01 REV 38 DATED JULY 25/2020. SKYWEST TASK CARD 51-900-1002-SKY COMPLETED. FORM 337 ATTACHED, TOTAL ADDED WEIGHT OF REPAIR IS 0.30 LBS. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
